# SDR CA951127005

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Inner Cone
- Part number: 3022254
- Condition: Damaged
- Location: Nr3 Brg Cover
- Part time: 3,025 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE HOT SECTION INSPECTION (HSI), THE #3 BEARING COVER WAS FOUND TO BE WEARING AND IF NOT REPAIRED IT WOULD CAUSE SEPARATION FROM ITS LOCATION AND RUB ON THE TURBINE WHEEL.
